The stability of difference schemes with respect to the right hand sides
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 285-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a9,
author = {A. A. Samarskii and A. V. Gulin},
title = {The stability of difference schemes with respect to the right hand sides},
journal = {Doklady Akademii Nauk},
pages = {285--288},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a9/}
}
A. A. Samarskii; A. V. Gulin. The stability of difference schemes with respect to the right hand sides. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 285-288. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a9/